# SDR SWAA2022072928609

- Difficulty date: July 13, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LOWERED CEILING PANELS EXIT SIGN ASSY BROKEN. / [01] REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY AT AFT CABIN LOWERED CEILING PANEL. REF. BOEING 737-700 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1.
